MAUDE Adverse Event Report: TELEFLEX MEDICAL HOL L 10MM ENDO APPLIER; APPLIER, SURGICAL, CLIP

TELEFLEX MEDICAL HOL L 10MM ENDO APPLIER; APPLIER, SURGICAL, CLIP
Model Number IPN915197
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Applier misaligned.Product will be returned for repair so there is no return for investigation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Per customer provided information the dhr for the alleged instrument was reviewed and found complete without any irregularities.The alleged instrument was produced at the tecomet, inc.Kenosha wi facility as part of a 50 pc.Lot in (b)(6) of 2020.This instrument has not been returned for review or evaluation therefore we are unable to determine what may have caused the alledged defect or validate the alleged complaint.All 50 instruments from this lot were 100% visually inspected and funtion tested prior to shipment to the customer as this is a standardized procedure at this facility for this product line.Due to these findings, no further actions will be taken in response to this complaint and this record will be deemed closed.

Brand Name
HOL L 10MM ENDO APPLIER
Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key13053011
Report Number3011137372-2021-00351
Device Sequence Number16546555
Product Code GDO
UDI-Device Identifier24026704696837
UDI-Public24026704696837
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN915197
Device Catalogue Number544995
Device Lot Number06B2098683
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2021
Supplement Date Received by Manufacturer02/09/2022
Initial Report FDA Received Date12/21/2021
Supplement Report FDA Received Date02/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown